Authors: Blagojević, Pavle 
Dimitrijević-Blagojević, Aleksandra 
Milošević, Marko
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Equipartition of sphere measures by hyperplanes
Journal: Filomat
Volume: 20
Issue: 1
First page: 1
Last page: 11
Issue Date: 2006
Rank: M51
ISSN: 2406-0933
DOI: 10.2298/FIL0601001B
Abstract: 
Measure partition problems are classical problems of geometric combinatorics ([1], [2], [3], [4]) whose solutions often use tools from the equivariant algebraic topology. The potential of the computational obstruction theory approach is partially demonstrated here. In this paper we reprove a result of V.V. Makeev [9] about a 6-equipartition of a measure on S2 by three planes. The advantage of our approach is that it can be applied on other more complicated questions of the similar nature.
Project: Advanced methods for cryptology and information processing 

Show full item record

Page view(s)

27
checked on Jan 29, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.